| Model Number |
71007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The patient has a history of diabetes and very high bmi, possibly contributing to a failure to heal.It is unclear if the flu symptoms reported were due to infection or if the patient was ill and this contributed to poor healing at the incision.No lab cultures were taken on (b)(6) 2025 and any results of post-explant cultures have not been made available to the firm.Source of infection is unknown.
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat lower extremity pain.The implantable pulse generator (ipg) was placed in the patient's calf area with the implanted leads targeting the common peroneal nerve.On (b)(6) 2025 the patient began a regimen of antibiotics to treat reported flu-like symptoms.On (b)(6) 2025 the patient notified the firm that the surgical incision site appeared to be red and irritated and the patient was concerned about infection.The patient was prescribed a different antibiotic and instructed to present at the surgery center the following day.On (b)(6) 2025 a full system explant was performed due to the possible presence of infection.